# SDR DALA1014270995

- Difficulty date: June 21, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- Engine: Pwa PW4056
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1212 L29l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, AFT CARGO STA1212 BETWEEN LONG 29L AND 29R SHEAR TIE CORRODED.  CORROSION OUT OF LIMITS FABRICATED NEW TIE AND INSTALLED IAW SRM 51-10-3,53-01 FIG1 SH-3,51-30-05, 51-30-02, 53-14-3 FIG 3 SH 3 AND OPS 900-2-4-1, 900-3-6  (DLM88101580)
